MAUDE Adverse Event Report: RAYNHAM SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES

RAYNHAM SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES
Model Number 801400
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Event or Problem Description
A facility reported the white cloth attached to green string of the surgical pattie is staying in the patient.No patient injury reported.No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
The surg patxray (id 801400) was returned for evaluation.Based on the dhr review conducted, there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.The pattie/strip unit was inspected using the unaided eye.Samples taken from the 48 returned cards, and delamination was confirmed to be occurring in the samples.The complaint could be verified through failure analysis.Per the complaint background, pattie delamination.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.A device history record (dhr) review and trending were performed as part of the evaluation.Proper finished goods testing was performed prior to release as indicated in the dhr.Product was received for analysis, and the investigation could confirm the complaint.The risk remains acceptable per the risk analysis.A corrective and preventive action (capa) has been opened for this product issue and any actions will be captured under the capa.
 
Event or Problem Description
N/a.

Brand Name
SURG PATXRAY 1/2X1/2-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13484267
Report Number3014334038-2022-00020
Device Sequence Number12109391
Product Code HBA
UDI-Device Identifier10381780514961
UDI-Public10381780514961
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number801400
Device Catalogue Number801400
Device Lot Number5542732
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown